# SDR ABXA20150708112

- Difficulty date: July 8, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 113T134544
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP SUPPORT, RIB NR 3 HOLE SHOWS CRACK INDICATION WITH EDDY CURRENT.  REAMED HOLE TO FINAL SIZE OF .7495 & .7505 IAW REA NR B767-61641-MR.  SDR CORRODED L2, PN 113T1345-44, PART NAME 8 FLAP SUPPORT F1 WING, SN NSN, STRINGER LOCATION WS 807.  ACFT WAS GNDED.
